# SDR UIEA2025120801337

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 71,660 hours, 11,110 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9800201ABF234
- Part serial: 14645
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE BOTTLE L1 DOOR INOP. REMOVED AND REPLACED PORTABLE O2 BOTTLE ASSY & OPS CHECK OK IAW AMM 35-31-00-960-801 & IPC 35-31-51-10A.
